arrow
Volume 17, Number 5
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 17 (1999), pp. 449-456.

Preview Full PDF 1723 19260 Abstract

Shuang-Suo Zhao, Chang-Yin Wang & Guo-Feng Zhang

J. Comp. Math., 17 (1999), pp. 457-462.

Preview Full PDF 1681 19403 Abstract

Xiu-Chuan Gu, Shu-Li Yang & Li-Xin Tao

J. Comp. Math., 17 (1999), pp. 463-474.

Preview Full PDF 1721 19827 Abstract

Xiao-Bo Liu

J. Comp. Math., 17 (1999), pp. 475-494.

Preview Full PDF 1778 19256 Abstract

Song-Nian He & Cai-Ping Yang

J. Comp. Math., 17 (1999), pp. 495-508.

Preview Full PDF 1741 19173 Abstract

Han-Lin Chen, Xue-Zhang Liang, Si-Long Peng & Shao-Liang Xiao

J. Comp. Math., 17 (1999), pp. 509-522.

Preview Full PDF 1792 19173 Abstract

Lin Qiu, Taketomo Mitsui & Jiao-Xun Kuang

J. Comp. Math., 17 (1999), pp. 523-532.

Preview Full PDF 1750 19124 Abstract

Xue-Jun Xu & Li-Kang Li

J. Comp. Math., 17 (1999), pp. 533-544.

Preview Full PDF 1733 18905 Abstract

Yi-Ming Wei & Qing-Huai Hu

J. Comp. Math., 17 (1999), pp. 545-552.

Preview Full PDF 1687 19219 Abstract

Ming-You Huang, Ru Qu & Cheng-Hun Gong

J. Comp. Math., 17 (1999), pp. 553-560.

Preview Full PDF 1722 19087 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard